# SDR 07FDEA01703

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER SILL NR 7 SPOOL LATCH BACKUP FITTING IS CRACKED.  [SUP 05-21-07]  REMOVED AND REPLACED NR 7 SPOOL LATCH BACKUP FITTING IAW DC/MD10 SRM 51-33-01 PG1   VOL II AND EA 8-5230-110682,  DAC DRAWING AFA 2132 REV B.  MINOR REPAIR
